If you need an accessible version of this item please contact JSTOR User Support

The Unsolvability of the Uniform Halting Problem for Two State Turing Machines

Gabor T. Herman
The Journal of Symbolic Logic
Vol. 34, No. 2 (Jun., 1969), pp. 161-165
DOI: 10.2307/2271089
Stable URL: http://www.jstor.org/stable/2271089
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Unsolvability of the Uniform Halting Problem for Two State Turing Machines
Preview not available

Page Thumbnails

  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165